MathSciNet Relay Station
MathSciNet bibliographic data
MR1058975 46G05 (49J50 58B10)
Preiss, D. Differentiability of Lipschitz functions on Banach spaces. J. Funct. Anal. 91 (1990), no. 2, 312–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement